# SDR SWAA2017011811273

- Difficulty date: January 8, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 38,988 hours, 19,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A750248
- Condition: Corroded
- Location: Bs 867-907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDEWALL CORRODED BETWEEN BS 867 TO 907.   R & R THE SIDEWALL SUPPORT IAW DWG & SRM.
